# SDR AALA961523

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFTER BLENDING GOUGE REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-978.  (M)
